# SDR FDEA202401250109

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N870FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40676
- Aircraft time: 9,137 hours, 1,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OB FLAP LWR SURFACE FROM OB TO IB 233 INCHES CROSS TE TO LE 11 INCHES FOUND   ONE DENT. EVALUATED LH WING OB FLAP LWR SURFACE FROM OB TO IB 233 INCHES CROSS TE TO LE 11   INCHES  ONE DENT WITH DISBOND DAMAGE SIZE LXW=2.0"X1.0" OUT OF ALLOWABLE LIMIT AS PER   B777 SRM 57-53-01-1A ALLOWABLE DAMAGE 2 REV 45.0.REPAIRED THE DAMAGE AS PER B777 SRM   57-53-01-2R REPAIR 2 ,SRM 51-70-04-2R-1 REPAIR 1 ,SRM 51-70-04-2R REPAIR GENERAL  REV 45.0   AND EA G-5750-T0377872 P1 , REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
